# SDR VNAA2018012111101

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 8,564 hours, 8,007 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED AFTER OUTBOARD SPOILERON CAUTION MESSAGE ILLUMINATED DURING APPROACH.  FLIGHT LANDED WITHOUT INCIDENT AND CANCELLED EMERGENCY AFTER LANDING. MAINTENANCE COMPLIED WITH SYSTEM RESET,  MESSAGES CLEARED. OPS TESTED GOOD.
